# SDR UHLA2012072400230

- Difficulty date: July 24, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 19,303 hours, 11,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CLOSING MAIN CABIN DOOR GROUND CREW REPORTED SOMETHING STICKING OUT OF BOTTOM OF DOOR.  UPON INSPECTION FOUND A PIN ATTACHED TO A ROPE HANGING FROM ESCAPE SLIDE.  FOUND L1 DOOR BUSTLE PIN UNSECURED, REINSTALLED BUSTLE PIN PER AMM 25-65-01 SUBTASK 420-002-A PARAGRAPH (5) TASK (A).
